Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A computing method for bifurcation boughs of nonlinear eigenvalue problems


Author: René Lozi
Journal: Bull. Amer. Math. Soc. 81 (1975), 1127-1129
MSC (1970): Primary 35A15, 35P15, 65L05
DOI: https://doi.org/10.1090/S0002-9904-1975-13950-4
MathSciNet review: 0380542
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Iooss and G. Tronel, Exemples de bifurcation, C. R. Acad. Sci. Paris Sér. A-B 276 (1973), A1353--A1356. MR 47 #7535. MR 318989
  • 2. H. B. Keller, Numerical methods for two-point boundary value problems, Blaisdell, Waltham, Mass., 1968. MR 37 #6038. MR 230476
  • 3. P. H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Functional Analysis 7 (1971), 487-513. MR 46 #745. MR 301587
  • 4. D. H. Sattinger, Topics in stability and bifurcation theory, Lecture Notes in Math., vol. 309, Springer-Verlag, Berlin and New York, 1973. MR 463624

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35A15, 35P15, 65L05

Retrieve articles in all journals with MSC (1970): 35A15, 35P15, 65L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13950-4

American Mathematical Society